| Model Number |
MMT-332A |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that did allege insulin pump was under delivering.Customer reported that they experienced high blood glucose.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer reported that auto mode feature was not active at time of high blood glucose event.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical service dispatched as a result of high blood glucose.Customer treated with insulin pump.No harm requiring medical intervention was reported.The insulin pump and reservoir will not be returned for analysis.¿.